# SDR AU000582

- Difficulty date: July 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Fractured
- Location: Engine
- Part time: 924 cycles
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER ADAPTER GASKET LEAKING.
